# SDR UALA2012112106714

- Difficulty date: November 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 42,302 hours, 17,679 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 259
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE R WINDOW INOPERATIVE. WHC 2 CONTROLLER CHANGED FOR T-S.  WINDOW WIRE HARNESS VISUAL INSPECTION OK.  CHANGED WINDOW HEAT CONTROLLER FOR TROUBLESHOOTING.
